# SDR 99ZZZM63

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC150143
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL THE J-TRACK WAS FOUND CORRODED ON THE UPPER AND LOWER SURFACE AT BS 418 RBL 15-25.  MECHANICALLY REMOVED CORROSION, TREATED AND PRIMED.  FABRICATED AND INSTALLED REPAIR FLOOR SUPPORT IAW B727 SRM 51-30-02, 53-10-01, 51-40-04 AND MM 51-20-11.  (M)
